MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0930-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Thrombosis/Thrombus (4440)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after completion of a right transcarotid artery revascularization (tcar) procedure, the patient experienced altered mental status, and imaging reveled thrombus in the common carotid artery (cca) and internal carotid artery (ica) extending to skull base.Both stents were explanted, and the cca/ica were endarterectomized.It was also noted that during closing, the patient's blood pressure was 70-90mmhg and did not rise above 90 mmhg until leaving the operating room (or).Hypotension can increase the risk of periprocedural thrombus formation, and it was also reported the patient had a highly calcified lesion that impinged the stent at the lesion.The information provided indicates that the events were likely related to blood pressure mismanagement and the anatomical/underlying condition of the patient and not a silk road medical device failure.However, we are unable to eliminate the stent as a potential contributing factor to the thrombosis formation as the physician took action to remove the stent as part of the action to prevent permanent impairment.
 
Additional Manufacturer Narrative
A secondary mdr was reported under 3014526664-2024-00055 as there were two products associated with this event.The product associated with this complaint was not returned to the manufacturer for analysis.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.However, at this time, we are unable to eliminate the stent as a potential contributing factor to the thrombosis formation as the physician took action to remove the stent as part of the action to prevent permanent impairment, hence, the event will be reported out of abundance of caution.Silk road medical will continue to monitor for occurrences of similar events.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key18909417
Report Number3014526664-2024-00056
Device Sequence Number6886948
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)250831(10)18165159
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number18165159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale